全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:E. G. Bakhtigareeva , M. L. Gol’dman
来源:[J].Mathematical Notes(IF 0.239), 2017, Vol.102 (5-6), pp.623-631Springer
摘要:We establish criteria for the validity of modular inequalities for the Hardy operator on the cone Ω of nonnegative decreasing functions from weighted Orlicz spaces with general weight. The result is based on the theorem on the reduction of modular inequalities for positively...
作者:A. A. Kandayan , V. N. Sorokin
来源:[J].Mathematical Notes(IF 0.239), 2017, Vol.101 (5-6), pp.984-993Springer
摘要:The asymptotic behavior of the Hermite–Padé approximants of the first type for two beta functions are studied. The results are expressed in terms of equilibrium problems of logarithmic potential theory and in terms of meromorphic functions on Riemann surfaces.
作者:V. A. Voblyi
来源:[J].Mathematical Notes(IF 0.239), 2017, Vol.101 (5-6), pp.790-794Springer
摘要:Explicit expressions for the numbers of labeled geodetic bicyclic, tricyclic, and tetracyclic graphs with a given number of vertices are obtained.
作者:A. R. Chekhlov
来源:[J].Mathematical Notes(IF 0.239), 2017, Vol.102 (1-2), pp.105-110Springer
摘要:It is shown that every homogeneous separable torsion-free group is strongly invariant simple (i.e., has no nontrivial strongly invariant subgroups) and, for a completely decomposable torsion-free group, every strongly invariant subgroup coincides with some direct summand of the g...
作者:A. V. Borisov , E. V. Vetchanin , A. A. Kilin
来源:[J].Mathematical Notes(IF 0.239), 2017, Vol.102 (3-4), pp.455-464Springer
摘要:The motion of a body shaped as a triaxial ellipsoid and controlled by the rotation of three internal rotors is studied. It is proved that the motion is controllable with the exception of a few particular cases. Partial solutions whose combinations enable an unbounded motion in an...
作者:A. A. Bobodzhanov , V. F. Safonov
来源:[J].Mathematical Notes(IF 0.239), 2017, Vol.102 (1-2), pp.22-30Springer
摘要:The Lomov regularization method [1] is generalized to integro-partial differential equations. It turns out that the regularization procedure essentially depends on the type of integral operator. The case in which the upper limit of the integral is not the differentiation variable...
作者:V. L. Kamynin
来源:[J].Mathematical Notes(IF 0.239), 2017, Vol.101 (5-6), pp.974-983Springer
摘要:Theorems on the stabilization to zero as t → +∞ of solutions of the inverse problem of determining the unknown right-hand side of a degenerate parabolic equation with one space variable belonging to a bounded closed interval are proved under an integral observation condition...
作者:Kh. D. Ikramov
来源:[J].Mathematical Notes(IF 0.239), 2017, Vol.101 (5-6), pp.969-973Springer
摘要:We call a finite computational process using only arithmetic operations a rational algorithm. A rational algorithm that is able to check the congruence between arbitrary complex matrices A and B is currently not known. The situation may be different if A and B belong to a certain...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×